Missouri Journal of Mathematical Sciences

Parallel Frames of Non-Lightlike Curves

M. Özdemir and A. A. Ergin

Full-text: Open access

Abstract

The parallel frame of a curve is an alternative approach to defining a moving frame. In this paper, we express the parallel frames of timelike and spacelike curves in a Minkowski space.

Article information

Source
Missouri J. Math. Sci., Volume 20, Issue 2 (2008), 127-137.

Dates
First available in Project Euclid: 14 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316032813

Digital Object Identifier
doi:10.35834/mjms/1316032813

Zentralblatt MATH identifier
1145.53301

Subjects
Primary: 53B30: Lorentz metrics, indefinite metrics
Secondary: 53A04: Curves in Euclidean space

Citation

Özdemir, M.; Ergin, A. A. Parallel Frames of Non-Lightlike Curves. Missouri J. Math. Sci. 20 (2008), no. 2, 127--137. doi:10.35834/mjms/1316032813. https://projecteuclid.org/euclid.mjms/1316032813


Export citation